Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Dry itchy legs. Dark splotches found. Cause?

I have been scratching my legs because they felt really dry, but when I looked down after awhile I noticed that my legs had dark splotches all over them. I'm not sure if I scratched so much that I created these splotches or if the splotches themselves are why my legs itch. The splotches themselves don't itch, but the entire leg does.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, you are having xerosis of legs,i.e. dry skin of legs. You are having severe itching. Blotchy patches may be ecchymosis due to severe scratching. Rule out anaemia, DM,thyroid dysfunction or other internal diseases by blood testing. Apply emollient containig liquid parrafin or lactic acid. Take antihistaminics. If required, short course of steroid may be taken in tappering manner.Avoid soap bath.Take treatment for any internal disease if it is there. Do not worry, be calm, you will be benefitted.. Ok . If needed, consult dermatologist.
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor